MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20232
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: patient is 18 years or older.
 
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the bile duct.A 10mmx60mm wallflex biliary transhepatic stent was advanced for treatment.After the stent was placed and the delivery system was removed, resistance was felt on the stent and delivery and the stent jumped.The procedure was completed with a different device.
 
Event or Problem Description
It was reported that stent migration occurred.The target lesion was located in the bile duct.A 10mmx60mm wallflex biliary transhepatic stent was advanced for treatment.After the stent was placed and the delivery system was removed, resistance was felt on the stent and delivery and the stent jumped.The procedure was completed with a different device.It was further reported that stent migrated from the target location after release.The stent remained implanted and an additional stent was implanted to cover the lesion.No patient complications were noted.
 
Additional Manufacturer Narrative
A2: age at time of event: patient is 18 years or older.Updated b5: describe event or problem.
 
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.Device evaluated by manufacturer: the stent was not returned for this complaint, only the delivery system was received.The outer clear sheath was inspected and it was found twisted, the twisted section was located approximately at 10cm from the tip.The outer light blue sheath was inspected and it was found kinked, the kinked section was located approximately at 5cm from the luer.No more damages were found in the returned device.
 
Event or Problem Description

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11020138
Report Number2134265-2020-17776
Device Sequence Number17208487
Product Code FGE
UDI-Device Identifier08714729799344
UDI-Public08714729799344
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model Number20232
Device Catalogue Number20232
Device Lot Number0025147167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2020
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer12/26/2020
01/08/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/06/2021
01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;